Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Composition series for analytic continuations of holomorphic discrete series representations of $ {\rm SU}(n,\,n)$


Author: Bent Ørsted
Journal: Trans. Amer. Math. Soc. 260 (1980), 563-573
MSC: Primary 22E45; Secondary 05A10, 43A85, 81C40
DOI: https://doi.org/10.1090/S0002-9947-1980-0574799-X
MathSciNet review: 574799
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a certain family of holomorphic discrete series representations of the semisimple Lie group $ G\, = \,SU(n,\,n)$ and the corresponding analytic continuation in the inducing parameter $ \lambda $. At the values of $ \lambda $ where the representations become reducible, we compute the composition series in terms of a Peter-Weyl basis on the Shilov boundary of the Hermitian symmetric space for G.


References [Enhancements On Off] (What's this?)

  • [1] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [2] L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Science Press, Peking, 1958; English transl., Transl. Math. Monographs, vol. 6, Amer. Math. Soc., Providence, R. I., 1963. MR 0171936 (30:2162)
  • [3] M. Kashiwara and M. Vergne, On the Segal-Shale-Weil representations and harmonic polynomials, Invent. Math. 44 (1978). MR 0463359 (57:3311)
  • [4] -, K-types and singular spectrum, Lecture Notes in Math., vol. 728, Springer-Verlag, Berlin and New York, 1978.
  • [5] H. Rossi and M. Vergne, Analytic continuation of the holomorphic discrete series, Acta Math. 136 (1976), 1-59. MR 0480883 (58:1032)
  • [6] W. Schmid, Die Randwerte holomorpher Funktionen auf Hermitesch symmetrischen Räumen, Invent. Math. 9 (1969), 61-80. MR 0259164 (41:3806)
  • [7] R. P. Stanley, Theory and application of plane partitions. I, Studies in Appl. Math. 50 (1971), 167-188. MR 0325407 (48:3754)
  • [8] B. Speh, Composition series for degenerate principal series representations of $ SU(2,\,2)$ (to appear).
  • [9] N. Wallach, The analytic continuation of the discrete series. I, II, Trans. Amer. Math. Soc. 251 (1979), 1-17; 19-37. MR 531967 (81a:22009)
  • [10] H. Weyl, The classical groups, Princeton Univ. Press, Princeton, N. J., 1946.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45, 05A10, 43A85, 81C40

Retrieve articles in all journals with MSC: 22E45, 05A10, 43A85, 81C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0574799-X
Keywords: Representations of Lie groups, holomorphic discrete series, harmonic analysis, composition series, Shilov boundary, generalized binomial formula
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society